ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Limit analysis of annular slabs - reply

Ranganatham, BV and Rao, KSS (1974) Limit analysis of annular slabs - reply. In: International Journal of Mechanical Sciences, 16 (10). pp. 769-770.

[img] PDF
27.pdf - Published Version
Restricted to Registered users only

Download (74kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


Abstract is not available.

Item Type: Journal Article
Publication: International Journal of Mechanical Sciences
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 29 Jan 2010 06:55
Last Modified: 19 Sep 2010 05:45
URI: http://eprints.iisc.ac.in/id/eprint/23380

Actions (login required)

View Item View Item